# SDR 20000712SH003

- Difficulty date: June 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65561852
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BULGING AT APPROXIMATELY STA 1052 AND STR 27R.  CUT OUT SKIN, NO CORROSION ON SKIN.  FOUND CORROSION AND CRACK ON LOWER SURFACE OF STR 27R BY RADIUS LOWER PORTION.  (X)
